# SDR FDEA201405182089

- Difficulty date: May 18, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 80,698 hours, 34,011 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12311
- Condition: Cracked
- Location: Rt Wing
- Part time: 34,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SLAT ANTI-ICE TELESCOPING DUCT CUT OUT IS CRACKED AT UPPER INBD & OTBD CORNERS.  REPAIRED IAW EA 8-5710-T0308270.
